Mathematical Research Letters

Volume 12 (2005)

Number 6

Normal forms for hypersurfaces of finite type in $\mathbb{C}^2$

Pages: 897 – 910

DOI: http://dx.doi.org/10.4310/MRL.2005.v12.n6.a10

Author

Martin Kolár (Masaryk University)

Abstract

We construct normal forms for Levi degenerate hypersurfaces of finite type in $\mathbb{C}^2$. As one consequence, an explicit solution to the problem of local biholomorphic equivalence is obtained. Another consequence determines the dimension of the stability group of the hypersurface.

Full Text (PDF format)